# SDR DU4R2006447

- Difficulty date: May 14, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 593663U521
- Condition: Corroded
- Location: Bs 1136-1261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT CARGO TRACK FROM FS 1136 TO FS 1231 (AFT PIT).  REPAIRED BY REMOVING CORRODED TRACK AND INSTALLING P/N 5936663U521, FABRICATING AND INSTALLING REPAIR SHIM 15" X 2" FROM 7075-T6 .040" IAW DC-9/MD-80 SRM 51-30-01, 51-10-4 AND 51-30-01.
